MathSciNet Relay Station
MathSciNet bibliographic data
MR317911 02F30
Lachlan, A. H. Solution to a problem of Spector. Canad. J. Math. 23 (1971), 247–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement